On generalized whitney mappings
Compositio Mathematica, Volume 52 (1984) no. 1, pp. 47-56.
@article{CM_1984__52_1_47_0,
     author = {Van de Vel, M.},
     title = {On generalized whitney mappings},
     journal = {Compositio Mathematica},
     pages = {47--56},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {1},
     year = {1984},
     mrnumber = {742697},
     zbl = {0551.54007},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__52_1_47_0/}
}
TY  - JOUR
AU  - Van de Vel, M.
TI  - On generalized whitney mappings
JO  - Compositio Mathematica
PY  - 1984
SP  - 47
EP  - 56
VL  - 52
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1984__52_1_47_0/
LA  - en
ID  - CM_1984__52_1_47_0
ER  - 
%0 Journal Article
%A Van de Vel, M.
%T On generalized whitney mappings
%J Compositio Mathematica
%D 1984
%P 47-56
%V 52
%N 1
%I Martinus Nijhoff Publishers
%U http://www.numdam.org/item/CM_1984__52_1_47_0/
%G en
%F CM_1984__52_1_47_0
Van de Vel, M. On generalized whitney mappings. Compositio Mathematica, Volume 52 (1984) no. 1, pp. 47-56. http://www.numdam.org/item/CM_1984__52_1_47_0/

[1] S.B. Chae and J.H. Smith: Remote points and G-spaces. Topology Appl. 11 (1980) 243-246. | MR | Zbl

[2] I. Juhász: Cardinal functions in topology, M.C. Tract 34, Mathematisch Centrum, Amsterdam, 1971. | MR | Zbl

[3] K. Kunen, C.F. Mills and J. Van Mill: On nowhere dense closed P-sets. Proc. Amer. Math. Soc. 78 (1980) 119-123. | MR | Zbl

[4] S.B. Nadler: Hyperspaces of sets. New York: Dekker 1978. | MR | Zbl

[5] M. Van De Vel: Pseudo-boundaries and pseudo-interiors for topological convexities. Dissertationes Math. 210 (1983) 1-72. | MR | Zbl

[6] L.E. Ward Jr.: A note on Whitney maps. Canad. Math. Bull. 23 (1980) 373-374. | MR | Zbl

[7] H. Whitney: Regular families of curves. Ann. Math. (2) 34 (1933) 244-270. | JFM | MR | Zbl